# SDR SWIA2021102661949

- Difficulty date: October 26, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 32,990 hours, 20,399 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO MEL 49-61-1 APU DOOR REQUIRES DEFERRAL CLOSED PER MEL 49-10-1A. / C: DMI 49-61-1, DEFERRED   APU DOOR CLOSED PER MEL 49-10-1A MX ACTION COMPLIED WITH &  PLACARD INSTALLED. / CAT C DUE 5 NOV 21 / APU FIRE WARNING MESSAGE. FAS SAY THEY SMELLED SMOKE BEFORE IT SHUTDOWN.    (FILED CLOSED - FLIGHT 5994)OCT 26, 2021  STATION: ASE--  PLEASE REFERENCE AML 765626 DEFERRED APU PER MEL 49-61-1  MX ACTION COMPLIED WITH  PLACARD INSTALLED
